# SDR FDEA202107011633

- Difficulty date: July 1, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71721
- Condition: Dented
- Location: Bs 604 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT HAND SIDE , SKIN FORWARD OF MAIN CARGO DECK CARGO DOOR FORWARD   JAMB AT APPROXIMATELY STA 604.75 LONGERON 24 LEFT AREA HAS A SMALL DENT. EA #   1-5300-T0357118A P4 REQUIRES A PERMANENT REPAIR TO BE CARRIED OUT. FUSELAGE LEFT HAND SIDE , SKIN FORWARD OF MAIN CARGO DECK CARGO DOOR FORWARD   JAMB AT APPROXIMATELY STATION 604.75 LONGERON 24 LEFT DENT AREA REPAIRED AS PER   E.A. # : 1-5300-T0357118 B PART 4. TITLE: FUSELAGE - DENT REPAIR ON FUSELAGE SKIN   FORWARD OF MAIN DECK CARGO DOOR JAMB , STATION 604 , L -24L. REFER TO WRI: 53000548   FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100..
